# SDR IXXA110012O

- Difficulty date: February 3, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 101,410 hours, 27,126 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Mlg
- Part time: 101,410 hours, 27,126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN GEAR WAS RETRACTED THE DOOR NOT LATCH LIGHT REMAINED ON. THE CREW CYCLED THE GEAR THE DOOR NOT LATCH LIGHT STILL REMAINED ON THE ALT GEAR DOOR LIGHT REMAINED OUT.  ON DECENT THE LT ALT GEAR DOOR LIGHT MOMENTARILY FLASHED ON THEN OFF.  THEY LANDED WITHOUT FURTHER INCIDENT.  MX FOUND THAT SWITCHES COVERED IN GLYCOL. THEY CLEANED THE SWITCHES, OPS CHECK GOOD IAW MM 32-60-0.  ACFT WAS RETURNED TO SERVICE.
